MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VISIPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VISIPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 176674P
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when inserting the trocar during a laparoscopic bariatric surgery, no matter how many times the surgeon pulled the trigger, there was no feeling that the tissue fiber was cut well, and the trocar could not be inserted.Another device was used to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned product noted: the optical trocar and lens appeared intact.The optical trocar was received inserted into the cannula, prolonged insertion can cause the seals to become stretched.The optical trocar was removed and the seals were observed to be stretched.A functional evaluation found that when the trigger was actuated, the knife blade advanced and cut through the test media.The port failed an air leak test.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
VISIPORT PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 18750
DO  18750
MDR Report Key8444570
Report Number9612501-2019-00569
Device Sequence Number344988
Product Code GCJ
UDI-Device Identifier10884521080652
UDI-Public10884521080652
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K935086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number176674P
Device Catalogue Number176674P
Device Lot NumberJ8E2532X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2019
Initial Date Received by Manufacturer 02/27/2019
Supplement Date Received by Manufacturer04/18/2019
Initial Report FDA Received Date03/22/2019
Supplement Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1